# SDR DALA2016072605548

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 38,901 hours, 26,843 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED THE ACFT TO RDU WITH THE NR 1 ENGINE SHUTDOWN FOLLOWING A FIRE WARNING INDICATION.  DURING CRUISE AT FL330, THE EAD DISPLAYED NR 1 ENGINE FIRE AND IT WAS ACCOMPANIED BY THE AUDIBLE ALERT.  CREW STATES THAT THE NR 1 ENGINE FIRE HANDLE WAS NOT ILLUMINATED AND THAT THE NR 1 GENERATOR DID NOT SHUTDOWN.  THERE WERE NO ENGINE INSTRUMENT DEVIATIONS AND NO OTHER ELECTRICAL SYSTEM ANNUNCIATIONS WERE PRESENT.  THE NR 1 ENGINE SHOWED NORMAL FUEL FLOW, EXHAUST TEMPERATURES, AND COMPRESSOR SPEEDS.  THE CREW SHUTDOWN THE NR 1 ENGINE AND DIVERTED THE FLIGHT TO RDU.  IT WAS NOTED THAT THE NR 1 ENG FIRE WARNING ILLUMINATED AGAIN AFTER LANDING.  MAINTENANCE VERIFIED THERE WAS NOT ANY FIRE AT ANY TIME AROUND THE NR 1 ENGINE.  MAINTENANCE COULD NOT FIND ANY DEFECTS TO EXPLAIN THE FALSE FIRE WARNING BUT REPLACED THE FIRE DETECTION CONTROL UNIT AND SENT IT TO ENGINEERING FOR EVALUATION.  OPERATION AFTER REPAIR WAS NORMAL AND THE ACFT HAS RETURNED TO SERVICE.
